# SDR IPXA13176836

- Difficulty date: January 6, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 11,333 hours, 7,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774133200
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC SEAT TRACK SUPPORT IS CORRODED AROUND CLEVIS ADAPTER 4" TO THE LT OF Y0, FR26.  REPAIRED SEAT TRACK SUPPORT AT FR20-FR27, Y0 IAW STA-SA EA 300-5310-01-A4406-REV A.
